# SDR REXA2017030800330

- Difficulty date: March 8, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 24,543 hours, 22,047 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 0479T
- Condition: Inoperative
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOORS OPEN ON THEIR OWN AFTER HYDRAULICS ARE TURNED OFF.  REMOVED AND REPLACED THE NLG CHECK VALVE IAW AMM 32-22-25.  OPS AND LEAK CHECKED GOOD. REMOVED AND REPLACED NLG DOOR SELECTOR VALVE IAW AMM 32-22-20.  OPS AND LEAK CHECKED GOOD.
